MathSciNet Relay Station
MathSciNet bibliographic data
MR2496446 60E15 (47D07 47N30 60F10 60J25)
Guillin, Arnaud; Léonard, Christian; Wu, Liming; Yao, Nian Transportation-information inequalities for Markov processes. Probab. Theory Related Fields 144 (2009), no. 3-4, 669–695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement